MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN920380
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "kinked and bent in the packaging at the top end.All damaged ones have been sorted out." the associated emdr report numbers are 9680794-2025-00148, 9680794-2025-00169, 9680794-2025-00170, 9680794-2025-00148 and 9680794-2025-00238.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened cath-lab intro set for analysis.No damage was observed to the packaging.Visual analysis revealed bending of the sheath adjacent to the hemostasis hub within the packaging.The set was opened to analyze the contents within.Visual analysis confirmed that the sheath was bent adjacent to the hemostasis hub.The dilator was removed from the distal tip of the sheath.No other defects or anomalies were observed on the dilator or guidewire.The sheath length from the hemostasis hub to the distal tip measured 4 3/8" which is within the specification limits of 4 1/4" - 4 1/2" per the sheath extension assembly product drawing.The outer diameter of the sheath measured 0.940" which is within the specification limits of 0.091"-0.094" per the sheath extrusion product drawing.The inner diameter of the sheath measured 0.074" which is within the specification limits of 0.072"-0.074" per the sheath extension assembly product drawing.The length of the dilator from the distal tip to the hub measured 6 7/8" which is within the specification limits of 6 3/4"- 7 1/4" per the dilator product drawing.The inner diameter of the dilator at the distal tip measured 0.040" which is within the specification limits of 0.039"-0.041" per the dilator product drawing.The outer diameter of the dilator measured 0.0730" which is within the specification limits of 0.071"-0.074" per the dilator extrusion product drawing.The returned sheath was functionally tested per the instructions for use (ifu) provided with this kit.The ifu instructs the user, "ensure dilator hub fully snaps into sheath cap.Thread tapered tip of sheath/dilator assembly over guidewire." the dilator was passed through the sheath and snapped into the hemostasis hub with no resistance.The sheath/dilator assembly was then passed over the returned guidewire with no resistance.Manufacturing and packaging r & d and were contacted as part of this complaint investigation.The specific root cause was not definitively determined; therefore , a non-conformance has been initiated to further investigate this issue.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "do not use if package is damaged." the customer report of a catheter kinked/bent was able to be confirmed through investigation of the returned sample.Visual analysis revealed that the returned sheath was bent adjacent to the hemostasis hub within the packaging.The unit was opened for further investigation, and it met all relevant dimensional and functional requirements.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "kinked and bent in the packaging at the top end.All damaged ones have been sorted out".The associated emdr report numbers are 9680794-2025-00148, 9680794-2025-00169, 9680794-2025-00170, 9680794-2025-00148.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21593630
Report Number9680794-2025-00238
Device Sequence Number8349831
Product Code DQY
UDI-Device Identifier00801902001573
UDI-Public(01)00801902001573(11)210917(17)260831(10)14F21J0040(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberIPN920380
Device Catalogue NumberCP-08503-A
Device Lot Number14F21J0040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown